# SDR ASOA201705111580

- Difficulty date: May 11, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: CC670141772
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684 EB HAS CHAFE DAMAGE. REMOVED PANEL. ORDERED AND FABBED NEW PANEL PER SRM 51-40-11-001-001-A01.
